QUT ePrints

Bayesian estimation of the time of a linear trend in risk-adjusted control charts

Assareh, Hassan, Smith, Ian, & Mengersen, Kerrie (2011) Bayesian estimation of the time of a linear trend in risk-adjusted control charts. IAENG International Journal of Computer Science, 38(4), pp. 409-417.

Impact and interest:

2 citations in Scopus
Search Google Scholar™

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 52247
Item Type: Journal Article
Keywords: Bayesian hierarchical model, Change point, Hospital outcomes, Markov chain monte carlo, Risk-adjusted control charts
ISSN: 1819-656X
Subjects: Australian and New Zealand Standard Research Classification > INFORMATION AND COMPUTING SCIENCES (080000)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Schools > Mathematical Sciences
Deposited On: 19 Jul 2012 16:28
Last Modified: 03 Dec 2012 12:06

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page